논문KCI 등재
EXISTENCE OF INFINITELY MANY SOLUTIONS OF THE NONLINEAR HIGHER ORDER ELLIPTIC EQUATION
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We prove the existence of in¯nitely many solutions of the nonlinear higher order elliptic equation with Dirichlet boundary condition (¡¢)mu = q(x; u) in ; where m ¸ 1 is an integer and ½ Rn is a bounded domain with smooth boundary, when q(x,u) satis¯es some conditions.
Abstract
We prove the existence of in¯nitely many solutions of the nonlinear higher order elliptic equation with Dirichlet boundary condition (¡¢)mu = q(x; u) in ; where m ¸ 1 is an integer and ½ Rn is a bounded domain with smooth boundary, when q(x,u) satis¯es some conditions.
참고문헌 (14)
- H.Amann, "Saddle points and multiple solutions of de®erential equation", Math. Z., ~ (1979)
- A.Ambrosetti, "Dual variational methods in critical point theory and applications", J. Funct. Analysis, 14, pp.349~381 (1973)
- V. Bence, "Critical point theorems for inde¯nite functionals", Invent. Math, 52, pp.336~352 (1979)
- A. Castro, "Critical point theory and the number of solutions of a nonlinear Dirichlet problem", Ann. Mat. Pura Appl, 120(4), pp.113~137 (1979)
- A. Castro, "Cossio, Multiple solutions for a nonlinear Dirichlet problem", SIAM J. Math. Anal, 25(6), pp.1554~1561 (1994)
- K. C. Chang, "In¯nite dimensional Morse theory and multiple solution prob- lems" (1993), BirkhÄauser
- Q.H. Choi, "Multiplicity results for a semilinear biharmonic equation", Nonlinear Analysis, 30, pp.5083~5092 (1997)
- N. Dunford, "Linear operators Vol. 1" (1964), Interscience
- P.H. Rabinowitz, "Minimax methods in critical points with applications to dif- ferential equations", CBMS. Regional Conf. Ser. Math., 통권 : 65 (1986)
- M. Schechter, "Spherical maxima in Hilbert space and semilinear elliptic eigenvalue problems", Di®erential and Integral Equations, 3, pp.889~899 (1990)
- M. Schechter, "Eigenvalues for semilinear boundary value problems", Arch. Rat. Mech. Anal, 113, pp.197~208 (1991)
- J.T. Schwartz, "Nonlinear functional analysis" (1969), Gordon and Breach
- K. Tintarev, "Level set maxima and quasiliner elliptic problems", Paci¯c J. Math, 153, pp.185~200
- K. Tintarev, "Mountain impasse therorem and spectrum of semilinear elliptic problems", Trans. Amer. Math. Soc, 336, pp.621~629 (1993)
관련 논문AI추천
Multiplicity results for some fourth order elliptic equations최규흥, Yinghua Jin강원경기수학회 · 한국수학논문집2010 · 제18권 제4호MULTIPLE SOLUTIONS FOR QUASILINEAR ELLIPTIC EQUATIONS WITH CRITICAL GROWTHYoujun Wang대한수학회 · 대한수학회지2011 · 제48권 제6호Existence and multiplicity results for some fourth order semilinear elliptic problems김영화, Xuechun Wang강원경기수학회 · 한국수학논문집2009 · 제17권 제4호Existence of nontrivial solutions of a nonlinear biharmonic equation김영화, 최규흥, Xuechun Wang강원경기수학회 · 한국수학논문집2009 · 제17권 제4호Nontrivial solutions for the nonlinear biharmonic system with dirichlet boundary condition정택선, 최규흥강원경기수학회 · 한국수학논문집2010 · 제18권 제4호Multiple existence of solutions for a nonhomogeneous ellpitic problems on $R^N$김완세, Norimichi Hirano영남수학회 · East Asian Mathematical Journal2018 · 제34권 제5호
이 간행물의 다른 논문 (16건)
THE NON-EXISTENCE AND EXISTENCE OF POSITIVE SOLUTION TO THE COOPERATION MODEL WITH GENERAL COOPERATION RATES이중호, 강준혁pp. 259-269SOME RESULTS OF R-GROUP STRUCTURES조용욱pp. 271-280SOME PROPERTIES OF GM MODULES AND MR GROUPS조용욱pp. 281-290R-SEMI-GENERALIZED FUZZY COMPACTNESS민원근, 박춘기pp. 291-300A NOTE ON THE RETURN TIME OF STURMIAN SEQUENCES김동한pp. 301-307
